Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Stopped Microgynon for a while due to unavailability, had period, started pills again, have brown discharge, tiredness. Normal?

Hello, I take Microgynon 30 and have for a few months. I went on holiday with a certain amount of pills and unfortunately mid packet I ran out and had no way of getting any more. So I had my period and then came home and got more Microgynon, I waited until the first day of my period to begin the cycle again (immediately effective.) and now I am experiencing side effects. I have had a brown discharge for the past 10 days or so, and I am feeling generally tired and flustered. I have not had unprotected sex ever. Is this normal?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

It is normal to have this symptom. I am glad that you have never had unprotected sexual intercourse. Please continue the same.

The brown discharge will settle down soon. There is no need to panic about this.

Continue to take Microgynon as well.

Take care.
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor